# SDR SWAA2018010918887

- Difficulty date: December 28, 2017
- Submitted: January 9, 2018
- Operation: Air carrier
- Aircraft: N8310C
- Make and model: Boeing 737-8H4
- Aircraft serial: 38807
- Aircraft time: 19,045 hours, 8,107 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Stringer Clip
- Part number: 143A1010
- Condition: Cracked
- Location: Bs 500i
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD CARGO BAY STRINGER CLIP 25R CRACKED AT BS 500I.  R & R THE STRINGER CLIP IAW SRM & DWG.
